IMPORTANT NOTICE: EPrints is currently undergoing maintenance and you will be unable to log in from 4PM on Tuesday 17th October, 2017. The maintenance is due to be completed within a week. If you have any questions, please contact eprints@lincoln.ac.uk.

Stability of sinusoidal responses of marginally stable bandpass sigma delta modulators

Ho, Charlotte Yuk-Fan and Ling, Bingo Wing-Kuen and Reiss, Joshua (2006) Stability of sinusoidal responses of marginally stable bandpass sigma delta modulators. International Journal of Circuit Theory and Applications , 34 (6). 593 -605. ISSN 0098-9886

Documents
Stability_of_sinusoidal_responses_of_marginally_Stable.pdf
[img]
[Download]
[img]
Preview
PDF
Stability_of_sinusoidal_responses_of_marginally_Stable.pdf - Whole Document

263kB
Item Type:Article
Item Status:Live Archive

Abstract

In this paper, we analyze the stability of the sinusoidal responses of second order interpolative marginally stable bandpass sigma delta modulators (SDMs) with the sum of the numerator and denominator polynomials equal to one and explore new results on the more general second order interpolative marginally stable bandpass SDMs. These results can be further extended to the high order interpolative marginally stable bandpass SDMs.

Additional Information:In this paper, we analyze the stability of the sinusoidal responses of second order interpolative marginally stable bandpass sigma delta modulators (SDMs) with the sum of the numerator and denominator polynomials equal to one and explore new results on the more general second order interpolative marginally stable bandpass SDMs. These results can be further extended to the high order interpolative marginally stable bandpass SDMs.
Keywords:Interpolative marginally stable bandpass sigma delta modulators, resonance, sinusoidal responses
Subjects:H Engineering > H310 Dynamics
Divisions:College of Science > School of Engineering
ID Code:2710
Deposited On:23 Jun 2010 14:32

Repository Staff Only: item control page